# SDR AALA20120906007

- Difficulty date: September 6, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 55,063 hours, 7,321 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL DAMAGED.  REPLACED AFT CARGO DOOR SEAL.
